# SDR HEEA083898

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 2,235 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Link
- Component: Link
- Component part number: 406312103101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LINK BEARING WORN.
